Lower abdominal pain and bloating doing hydrogen peroxide therapy by #197940 ..... Hydrogen Peroxide Therapy Forum
Date: 5/21/2015 11:13:15 AM ( 7 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
Hi everyone I just wanted to say that 1 year ago I performed the 35% food grade hydrogen peroxide therapy I started off 3 drops 3x a day and worked my way up to 25 drops 3x a day for 2 weeks when all of a sudden I developed a lower abdominal pain and bloating it was frightening so I stopped the hydrogen peroxide but ever since I developed this abdominal pain and bloating I've had it every day since that's been a year ago. So I have no idea what this is or could mean but every day I have this pain and bloating with no other side effects but the discomfort. I went to see a doctor I didn't tell him I took hydrogen peroxide but I told him my symptoms and he checked my abdomin and he said everything seems to be fine. maybe someone could shed some light on to what this may be... thank you
<< Return to the standard message view
fetched in 0.05 sec, referred by curezone.org/forums/fmp.asp?i=2254620